# SDR A6WA20120921542

- Difficulty date: September 15, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE TRANSITION DUCT MOUNTING PLATE UPPER ANGLE BETWEEN 520JL & 530L IS CRACKED IN OUTBOARD CORNER.  REMOVED AND REPLACED UPPER ANGLE IAW CRJ 200 SRM 51-42-10, 51-41-02.
